# SDR QXEA2011121991394

- Difficulty date: December 14, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE A FRAME AT XN123.060 HAS DAMAGE ON VERTICAL WEB LOCATED 14.5" ABOVE BOTTOM OF FRAME AND 10.5" OTBD OF CENTER.  REMOVED DAMAGE IAW SRM 51-14-00-00-01.
